# SDR CALA2021061800901

- Difficulty date: June 18, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N18243
- Make and model: Boeing 737824
- Aircraft serial: 28806
- Aircraft time: 66,916 hours, 23,885 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Adiru
- Part number: C17001CA01
- Condition: Failed
- Location: First Officer'S
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKE OFF DUE TO IAS DISAGREE ON TAKEOFF ROLL.  SUGGEST VERIFY PITOT SYSTEM FLUSHING,AMM TASK 34-11-00-170 -801 FOR POSSIBLE BLOCKAGE.   ACCOMPLISHED CDS BITE CHECK OF BOTH DEU REF: FIM 31-62 TASK 801 ORTS FOR BLOCKAGE & LOW RANGE LEAKED CHECKED, ALSO CHECKED ALL PROBES AND AOA VANES FOR HEAT. REMOVED RT ADIRU & FO PITOT ADM IAW MM 34-21-01-000-801 AND 34-21-04-000-801 & PERFORMED FOUND AIRSPEED FAULT MESSAGE 31-65060, CHECKED PITOT AND STATIC P VERIFY CHECK ACCOMPLISHED.   OPS TESTED IAW MM 34-21-00-710-801. OPS CHECKED GOOD.  ACCOMPLISHED INSPECTION REF 09-10-05 .
